# SDR CALA9701590

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LT SIDE OF UPPER RUDDER LOWER TRAILING EDGE (JUST OUTBOARD OF TAB HINGE) AREA.  THE HINGE FITTING WAS REMOVED FOR ACCESS, THE CRACKED AREA WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 51-40-2.  THE HINGE FITTING WAS REINSTALLED.
